# SDR 2013FA0000629

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N3927U
- Make and model: Parten P.68C
- Aircraft serial: 282
- Aircraft time: 12,935 hours
- Engine: Lyc AEIO360A1B6
- Engine time: 5,879 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 77366
- Part serial: 2083
- Condition: Cracked
- Location: Engine
- Part time: 7,090 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE CRANKCASE AT THE LOWER FORWARD CYLINDER BASE STUD OF THE NR 2 CYLINDER OF APPROXIMATELY 1.5 INCHES.  STARTS FROM THE BOTTOM OF STUD AREA AND TRAVELS DOWN AND AFT.  A SLIGHT AMOUNT OF OIL LEAKING FROM AROUND THE BASE OF CYLINDER AT THIS AREA.
